# SDR SWAA2017070514735

- Difficulty date: June 28, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 64,331 hours, 37,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 115A2714
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE LOWER SURFACE JUST INBOARD OF THE SAIL TAIL WIGGLE PLATE CRACKED.   R & R THE PLATE IAW DWG.
